Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Dizzy spells, urge to eat sweet, hands shaky, feeling tired. Blood test normal. Reason?

I have been having dizzy spells where I feel an urge to have something sweet and have to sit down. My hands get shaky. I also have a few days every couple of months where I just have to go to bed and sleep cos I get soooo tired?!?!?! I am 40 years old and a bit overweight , but just so fed up with this, Have had my bloods tested repeatedly and told there s nothing wrong!!!!
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It seems like you have anxiety around an eating disorder which is making you have dizzy spells when you feel the urge to have something sweet. You should however expose yourself to this kind of food and then ask yourself if you can tolerate more of it. It is called graduate exposure therapy. One other way to deal with it is to have the food and resist the urge to throw up. I hope this helps.

Take care and have a lovely day !
Answered: Fri, 22 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor